# SDR DLM90091299

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 38,461 hours, 20,637 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 5930479516
- Condition: Dented
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-INSPECTION OF THE DENT FOUND ANOTHER DENT, ON 08/01/09.  NO EMERGENCY PROCEDURE REQUIRE, WILL NEED A SRM/ERA REPAIR.  UNKNOWN ON WHAT CAUSE THE DENTS.  A PERMANENT REPAIR DONE AT ATL.
